Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Hair loss as a side effect of medication

Premium Questions

Dr. Asmeet Kaur Sawhney MD

does proangen have any side effects and is it effective *proanagen If im allergic to it what are the possible solutions to reduce hairfall without any side effects ... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr.  Suresh Heijebu MD

Hi, I have been suffering from hair loss. I consulted a dermatologist today, without taking any ..., is it a correct treatment ? Is these medicines having any side effect ? ... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)
Dr. Gaurang Krishna MD

the side effects and based on my review of the medical literature, it seems that side effects ...) to combat and control my hairloss. I have no complicating medical history other... View answer

Answered by : Dr. Gaurang Krishna ( Dermatologist)
Dr. Raju A.T MD

Hi, I am having severe hair loss since I started on diabeta sr medicine. Is hair loss a side effect of this medication. My doctor advised using ducray neoptide spray and... View answer

Answered by : Dr. Raju A.T ( General & Family Physician)
Dr. Johny Chacko MD

Hello do u have any good and effective medication for hair loss ... View answer

Answered by : Dr. Johny Chacko ( Dermatologist)

Public Forum Discussions

Dr.    Kakkar S. MD

tablet androanagen with Minitop10 foam.Is this ok.I do not have any health problem.Are there side effects and how long I can use this medication. ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr.   Ashakiran S MD

to stop the hair fall + there many side effects of this medicine. what do you recommend shall I go ahead ... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr. Ilyas Patel MD

of diabetics. I have not taken any medications for hair loss, but shampoo regularly with a anti ... it and experience side-effects ... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)
Dr. Ilyas Patel MD

any medications that might have hair loss as a side effect or that prevent absorption of any vitamin ...Even taking your vitamin for hair loss, a certain amount of hair... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)
Dr. Shainaz Arif Kaware MD

Can hair loss be side effect of taking VB7 Forte? Hi doctor , I started taking VB7 Forte from a week as i am losing lots of hair and hair growth is very very slow ... what could be the reason ... View answer

Answered by : Dr. Shainaz Arif Kaware ( General & Family Physician)

Mobile Questions and Answers

Dr.    Dariush Saghafi MD

Hello. I see you are 20 years old. Are you on any medications? Many can cause dry mouth as a side effect. As far as the hair loss is concerned is this something that started suddenly...

Dr. Diptanshu Das MD

Hair loss is a side effect of megestrol but it is unlikely to be permanent

Dr.  Divakara MD

Hi No natural products has no side effects on the medication you take Dont worry.